# SDR SWAA2022070110078

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 BTW STR 25L TO STR 26L AFT CARGO COMPARTMENT 2022-265873 / [01] REPLACED FITTING LOCATED BS 947.5 BTW STR 25L TO STR 26L AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG# 149A8103; SHEET 6; REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED FITTING LOCATED BS 947.5 BTW STR 25L TO STR 26L AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9; SRM B737-700 51-40-02 AND DWG# 149A8103; SHEET 6; REV-. SEE INDIVIDUAL SIGN OFF BELOW.
